Napredna pretraga

Pregled bibliografske jedinice broj: 619133

A note on the pipe flow with a pressure-dependent viscosity


Marušić-Paloka, Eduard; Pažanin, Igor
A note on the pipe flow with a pressure-dependent viscosity // Journal of non-newtonian fluid mechanics, 197 (2013), 5-10 doi:10.1016/j.jnnfm.2013.02.006 (međunarodna recenzija, članak, znanstveni)


Naslov
A note on the pipe flow with a pressure-dependent viscosity

Autori
Marušić-Paloka, Eduard ; Pažanin, Igor

Izvornik
Journal of non-newtonian fluid mechanics (0377-0257) 197 (2013); 5-10

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Pressure-dependent viscosity; incompressible fluid; pipe flow; asymptotic analysis

Sažetak
We study a stationary motion of incompressible viscous fluid with a pressure-dependent viscosity in a thin (or long) straight pipe with variable cross-section. We assume that the flow is governed by the prescribed pressure drop between pipe's ends. Under very general assumption on the viscosity law satisfied by the Barus formula and other empiric laws, the effective behavior of the flow is found via rigorous asymptotic analysis with respect to the pipe's thickness.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372787-2797 - Asimptotičke metode u mehanici kontinuuma (Eduard Marušić-Paloka, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati